# SDR QXEA2019090300337

- Difficulty date: August 31, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 24,599 hours, 26,693 cycles
- System (JASC): 3160 · Central Display
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF ROLL T/O WARN HORN BEEPED ONE TIME AT APPROX 100KTS. REMOVED FROM SERVICE. FOLLOWED FIM IAW FIM 31-52-00-810-802. SECTION 3. A (1-2). OPS TEST PASSED. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE., NO PARTS REPLACED.
